Crystalline structure of $\mathrm{Na}(\mathrm{Fe},\mathrm{Zn})[\mathrm{PO}_4]$
Doklady Akademii Nauk, Tome 216 (1974) no. 5, pp. 1034-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_5_a20,
author = {Yu. K. Kabalov and M. A. Simonov and N. V. Belov},
title = {Crystalline structure of $\mathrm{Na}(\mathrm{Fe},\mathrm{Zn})[\mathrm{PO}_4]$},
journal = {Doklady Akademii Nauk},
pages = {1034--1036},
year = {1974},
volume = {216},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_5_a20/}
}
TY - JOUR
AU - Yu. K. Kabalov
AU - M. A. Simonov
AU - N. V. Belov
TI - Crystalline structure of $\mathrm{Na}(\mathrm{Fe},\mathrm{Zn})[\mathrm{PO}_4]$
JO - Doklady Akademii Nauk
PY - 1974
SP - 1034
EP - 1036
VL - 216
IS - 5
UR - http://geodesic.mathdoc.fr/item/DAN_1974_216_5_a20/
LA - ru
ID - DAN_1974_216_5_a20
ER -
Yu. K. Kabalov; M. A. Simonov; N. V. Belov. Crystalline structure of $\mathrm{Na}(\mathrm{Fe},\mathrm{Zn})[\mathrm{PO}_4]$. Doklady Akademii Nauk, Tome 216 (1974) no. 5, pp. 1034-1036. http://geodesic.mathdoc.fr/item/DAN_1974_216_5_a20/